# SDR FDEA201107222889

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,418 hours, 29,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER ENTRY DOOR INOPERATIVE.  REPLACED BATTERIES IAW MM 33-50-101-2-0,2.  (CLOSED)
